# SDR DHL99721001

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010262
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

NR 6 L/E KRUEGER FLAP FAILED TO RETRACT AFTER TAKEOFF.  COMPLETED ABNORMAL PROCEDURES, RETURNED TO SJU FOR LANDING.  REMOVED ANF, REPLACED SWITCH ON NR 6 KRUEGER FLAP.
